Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 937830, 16 pages
http://dx.doi.org/10.5402/2011/937830
Research Article

Analytical Approximate Solution of Nonlinear Differential Equation Governing Jeffery-Hamel Flow with High Magnetic Field by Adomian Decomposition Method

Faculty of Mechanical Engineering, Babol Noshirvani University of Technology, Mazandaran, P.O. Box 484, Babol 47148-71167, Iran

Received 21 February 2011; Accepted 7 April 2011

Academic Editors: G. Garcea and P. B. Mucha

Copyright © 2011 D. D. Ganji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The magnetohydrodynamic Jeffery-Hamel flow is studied analytically. The traditional Navier-Stokes equation of fluid mechanics and Maxwell's electromagnetism governing equations reduce to nonlinear ordinary differential equations to model this problem. The analytical tool of Adomian decomposition method is used to solve this nonlinear problem. The velocity profile of the conductive fluid inside the divergent channel is studied for various values of Hartmann number. Results agree well with the numerical (Runge-Kutta method) results, tabulated in a table. The plots confirm that the method used is of high accuracy for different α, Ha, and Re numbers.